RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 2, Pages 435–461 (Mi izv1561)  

This article is cited in 4 scientific papers (total in 4 papers)

Constants of derivations of prime rings

V. K. Kharchenko


Abstract: A Galois correspondence theorem is proved for any finite-dimensional Lie $\partial$-algebra of outer derivations of a prime ring of positive characteristic. A theorem is proved on the existence of a locally finite ideal, in the sense of Chirshov, over the ring of constants of such a Lie $\partial$-algebra. Extension and rigidity theorems are also obtained.
Bibliography: 14 titles.

Full text: PDF file (2839 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 18:2, 381–401

Bibliographic databases:

UDC: 519.48
MSC: Primary 16A12, 16A72; Secondary 16A06, 17B60
Received: 30.10.1979

Citation: V. K. Kharchenko, “Constants of derivations of prime rings”, Izv. Akad. Nauk SSSR Ser. Mat., 45:2 (1981), 435–461; Math. USSR-Izv., 18:2 (1982), 381–401

Citation in format AMSBIB
\Bibitem{Kha81}
\by V.~K.~Kharchenko
\paper Constants of derivations of prime rings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 2
\pages 435--461
\mathnet{http://mi.mathnet.ru/izv1561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=616227}
\zmath{https://zbmath.org/?q=an:0483.16032}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 18
\issue 2
\pages 381--401
\crossref{https://doi.org/10.1070/IM1982v018n02ABEH001391}


Linking options:
  • http://mi.mathnet.ru/eng/izv1561
  • http://mi.mathnet.ru/eng/izv/v45/i2/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jeffrey Bergen, “Constants of Lie algebra actions”, Journal of Algebra, 114:2 (1988), 452  crossref
    2. V. K. Kharchenko, J. Keller, S. Rodrigues-Romo, “Prime rings with PI rings of constants”, Isr J Math, 96:2 (1996), 357  crossref  mathscinet  zmath  isi
    3. Ferreira V., “Constants of Derivations on Free Associative Algebras”, Glasg. Math. J., 44:1 (2002), 177–183  crossref  mathscinet  zmath  isi
    4. Yanai T., “Galois Correspondence Theorem for Hopf Algebra Actions”, Algebraic Structures and their Representations, Contemporary Mathematics Series, 376, eds. DelaPena J., Vallejo E., Atakishiyev N., Amer Mathematical Soc, 2005, 393–411  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:227
    Full text:67
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019